# SDR AALA201705289016

- Difficulty date: May 25, 2017
- Submitted: May 31, 2017
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 73,905 hours, 10,508 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Strut
- Part number: F5757492600200
- Condition: Faulted
- Location: Rt Wing Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAPS LOCKED ECAM MESSAGE DURING DESCENT. EMERGENCY DECLARED. LANDED WITHOUT INCIDENT.  REPLACED SENSOR STRUT TRACK 4 RIGHT WING.  AIRCRAFT WAS GROUNDED.
